# SDR ASAA1251097

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 15,892 hours, 5,106 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT HAS HISTORY OF INDICATING LOW AND ERRONEOUS.  INDICATION ERRORS ARE SUSPECT.  REMOVED AND REPLACED INLET TEMPERATURE SENSOR PER MM 49 61 31.
